# SDR SWAA2014051327889

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 36,488 hours, 24,004 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT ASSEMBLY IAW MM.
